Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dreams affecting daily life

Every day I hv dreams, where i got threatened by persons or darkness or snakes and so many. so every day when i wake up i got headache
Asked On : Fri, 30 Oct 2009
Answers:  4 Views:  590
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
It appears a psychiatric problem,it is good if you consult good psychiatrist.don`t worry from such dreams,think positive

Answered: Fri, 11 Feb 2011
I find this answer helpful
  Anonymous's Response

Ok, this could be a psychiatric disorder, and it would be beneficial for you to consult a Psychiatrist.

Answered: Fri, 30 Oct 2009
  User's Response
I think there is lot of insecure atmosphere which you are living in at present,don't be always doubtful,angry at others,secrative nature,be positive in whatever you do,enjoy life
Answered: Fri, 10 Jun 2011
Psychiatrist Dr. Jagadeesan's  Response
It could be a normal phenomenon or a manifestation of your subconscious conflicts. Consult a Psychiatrist in person....Good luck
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor